# SDR DALA109543260

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 35,199 hours, 15,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND WHILE ACCOMPLISHING PHONE ANTENNA REPAIR (2) PILOT HOLES WERE MISDRILLED. REPAIRED IAW SRM 53-00-11 FIGURE 209, SRM 51-44-11, SRM 51-21-11, ERA 481865-14.
